# SDR FDEA201408132158

- Difficulty date: August 13, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 70,308 hours, 15,432 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: ARC7168503
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND LT OTBD AILERON UPPER WING CLOSE OUT PANEL DELAMINATED & BROKE AWAY FROM ACFT.  INSTALLED NEW PANEL IAW SRM 51-31-01.
